# SDR IPXA13177950

- Difficulty date: April 16, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 11,343 hours, 7,012 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Courier Comp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, COURIER COMPARTMENT FLOORBOARD NR 221TF LOWER SURFACE IS PUNCTURED.  ACCOMPLISHED REPAIR FLOORBOARD IAW EO A300-5320-42721-D, PARA 6A.
